skin-hair-icon
Pimple on face
I was using skinlite cream from past 2 months but know its effecting me by getting pimple on my face i consult a doctor he gave sugesstions that acnelak soap and acnestar but it's not useful so please suggest me to get free from pimple and marks
803 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please stop using skin lite cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  consult me in my clinic or consult me by direct online consultation by sending photos as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Acnelak pimple care soap
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.